brain-icon
Multiple sclerosis
I am taking weekly preventive interferon beta 1a injections. Today when I walked a mile I got scared to see that I was sliding my feet while walking just like how I was feeling during steroid treatment. Please reply with what to do to restore my walking ability. Thank you
42 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr.Tapas Kumar Guha
Internal Medicine 23 yrs exp Kolkata
Since you have got multiple sclerosis and you are on treatment development of new neurological symptoms definitely warrants urgent consultation with your neurologist. However while having beta interferon there could be transient functional deterioration of already existing symptoms of the disease which can evolve after physical stress, heat, fever. It usually occurs in first 24 hours of treatment and initial few months. Can lead to worsening of spasticity. This is my gut feeling. Please consult your doctor. Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.